On a class of projectively flat metrics with constant flag curvature

Z. Shen*, G. Civi Yildirim

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

47 Citations (Scopus)

Abstract

In this paper, we find equations that characterize locally projectively flat Finsler metrics in the form F = (α + β)2/α, where α = √aijyiyj is a Riemannian metric and β = biyi is a 1-form. Then we completely determine the local structure of those with constant flag curvature.

Original languageEnglish
Pages (from-to)443-456
Number of pages14
JournalCanadian Journal of Mathematics
Volume60
Issue number2
DOIs
Publication statusPublished - Apr 2008

Fingerprint

Dive into the research topics of 'On a class of projectively flat metrics with constant flag curvature'. Together they form a unique fingerprint.

Cite this